# SDR UALA2010120804481

- Difficulty date: December 8, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 57,627 hours, 8,230 cycles
- Engine: Pwa PW40903
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: S343T00339
- Part serial: P98291
- Condition: Leaking
- Location: Fuel Dump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING OUT OF LEFT FUEL DUMP MAST.  STREAM IS DIAMETER OF PENCIL. PERFORMED TESTED FUEL FUEL JETTISON SYS PER MM. FOUND NO MORE FUEL LEAK FROM JETTISON NOZZLE VALVE. NEED MORE RED PER MEL. DEACTIVATED FUEL JETTISON NOZZLE VALVE TO CLOSE POSITION PER MEL 2831H, CONFIRMED NO MORE FUEL LEAKAGE. FAULTED VALVE V28166 AT FAULT, PART NOT AVAIL. REPLACED ACTUATOR. OP CHK ACPD AND ALL MESSAGES CLEARED.
